# SDR HALA20241114324

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 33,062 hours, 5,241 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,073 hours, 5,243 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-SMI 537252 - CREW PLACARD #2 ENG IGN B FAULT (IGNITION SYSTEMS B). REMOVED AND REPLACED #2 ENG IGNITER B REF AMM 74-21-51. OPS TEST GOOD. OK FOR SERVICE. MIC SHEET CLEARED. PLACARD REMOVED
